A 25-year-old male asked:
I am using amoxicillin for ear infection and i cannot sleep in the night because of the pain can i take a dayquil to sleep?
1 doctor answer • 2 doctors weighed in
Allergy and Immunology 58 years experience
Yes: But there is something not quite right here. If you have been on amoxicillin for more than 3 days without any improvement you need to consult an ENT doctor. Another condition which mimics ear infection is temporomandibular disease from teeth-grinding.
Created for people with ongoing healthcare needs but benefits everyone.
450 viewsReviewed >2 years ago
Last updated Jun 8, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.